# SDR EKI2001F00000

- Difficulty date: December 14, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N637SC
- Make and model: Cessna 421B
- Aircraft serial: 421B0274
- Engine: Cont TSIO520C
- System (JASC): 2435 · Starter-Generator
- Part: Adapter
- Part number: EQ6642RE
- Condition: Failed
- Location: Starter
- Part time: 654 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATOR ADAPTOR FAILED AND DAMAGED REAR OF CASE WHERE SHAFT RIDES.  ADAPTOR WAS REMOVED 20 HOURS EARLIER AND INSPECTED PER CSB.  NO DEFECTS NOTED.  THESE UNITS CONTINUE TO FAIL CAUSING VERY EXPENSIVE REPAIRS.
